# SDR MASA200500566

- Difficulty date: July 18, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 19,701 hours, 16,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2652 PHL.  FLOOR LEVEL EMERGENCY LIGHT STRIP INOP.  MX SECURED CONNECTOR TO LIGHT STRIP.  NO FURTHER DEFECTS NOTED.
